American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D21) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Paul Norbury. Magnetic monopoles on manifolds with boundary. Trans. Amer. Math. Soc. 363 (2011) 1287-1309. MR 2737266.
Abstract, references, and article information   
View Article: PDF

[2] Jaya NN. Iyer. Murre's conjectures and explicit Chow-Künneth projectors for varieties with a nef tangent bundle. Trans. Amer. Math. Soc. 361 (2009) 1667-1681. MR 2457413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Laura Costa and Giorgio Ottaviani. Nondegenerate multidimensional matrices and instanton bundles. Trans. Amer. Math. Soc. 355 (2003) 49-55. MR 1927201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1